# SDR AWXA960474

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2085 - DURING ROUTINE MAINTENANCE CHECK, FOUND L-1 DOOR BULKHEAD EMERGENCY EXIT LIGHT INOP.  FOUND BULKHEAD/SIDEWALL WIRES CUT.  SPLICED TOGETHER.  OPS CHECK GOOD.  (M)
